# SDR 2006UALA00831

- Difficulty date: April 27, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: 33UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LE PANEL DENTED ON BULLNOSE AT SEVERAL LOCATIONS INCLUDING STAB LE STA120 AND 134.
